Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatGuy16

Ok, im depressed again now....

Recommended Posts

So today marks the beginning my 3rd month of Accutane, and everything was going well, then I looked at my face, and saw no improvement from 3 months ago.

I take pictures once a week to document my progress, and I broke out about 4 days ago...and im basically just where I started...I mean, sure, my bacne is cleared up, but who actually sees that?

damnit man, im so freakin depressed now, because right when i was getting confident, i fall right back down.

i hate this shit so much now

Share this post


Link to post
Share on other sites

at least your back cleared up that's step 1

=)

keep at it baby steps baby steps

Share this post


Link to post
Share on other sites

yeah but i never had much to begin with, and much of it was cleraed from my first course of accutane which was taken last year.

anyways, heres my (improvement) pics....although theres not much improvement...

Week 1:

http://img.photobucket.com/albums/v204/spo...01/IM000024.jpg

http://img.photobucket.com/albums/v204/spo...AccutaneWk2.jpg

Week 8:

http://img.photobucket.com/albums/v204/spo...08/IM000410.jpg

http://img.photobucket.com/albums/v204/spo...08/IM000411.jpg

the recent breakout on my lower cheek is pretty noticable....bad thing is im visitin my family tommarow and now i gotta go through this shit....

Share this post


Link to post
Share on other sites

you have the same thing as my old roomie had it seems like he shaved too much and got all these red marks there

but uh if i saw you i'd think it wasn't that bad

i get some where i shave but not recently if i had a video camera i'd show you

u know a good one?

Share this post


Link to post
Share on other sites

I know how you feel man....you start on a new "miracle drug" and you have complete confidence that in a few months you will be completely clear. Then you look in the mirror and realize that nothing is happening! Very frustrating, I feel your pain.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×